EconPapers    
Economics at your fingertips  
 

Inference robustness in multivariate models with a scale parameter

C. Fernández, Jacek Osiewalski and Mark Steel

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 6bd73ed4828/download (application/pdf)

Related works:
Working Paper: Inference Robustness in Multivariate Models with a Scale Parameter (1995) Downloads
Working Paper: Inference robustness in multivariate models with a scale parameter (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:45a43a49-b348-4b00-97e9-04f660b6f0c4

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:45a43a49-b348-4b00-97e9-04f660b6f0c4